# SDR 20000828SH010

- Difficulty date: June 28, 2000
- Submitted: August 28, 2000
- Operation: Air carrier
- Make and model: Boeing 737*
- System (JASC): 2720 · Rudder Control System
- Part: Coil
- Part number: 8816031
- Condition: Broken
- Location: Solenoid Valve
- Component: Rudder Pcu Assy, Boeing
- Component part number: 65C370535
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COIL ASSEMBLY IS BROKEN.  POSSIBLE CAUSE, SEALANT USED TO INSTALL COIL IN THE HOSUING MAKES IT DIFFICULT TO REMOVE.  (X)
